# SDR HEEA968540

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 6710 · Main Rotor Control
- Part: Control Rod
- Part number: 10541506
- Condition: Corroded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON CONTROL TUBE WHICH WAS COVERED BY HEAT SHRINK. SCRAPPED TUBE AND REPLACED WITH SERVICEABLE TUBE.
